Alert archive / New Mexico / Tornado Warnings in 2023
Tornado Warning 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at May 24, 2023, 6:56 PM MDT for Curry County, Quay County, New Mexico. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2023, 6:56 PM MDT (00:56 UTC)
- Expired
- May 24, 2023, 7:25 PM MDT
- In force
- 29 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
Counties Curry County, NM, Quay County, NM
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 7:00 PM MDT | TORNADO | 3 Ene Grady, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:27 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1017 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1335 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted.
005
WFUS55 KABQ 250056
TORABQ
NMC009-037-250145-
/O.NEW.KABQ.TO.W.0001.230525T0056Z-230525T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
656 PM MDT Wed May 24 2023
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
East central Quay County in east central New Mexico...
Northeastern Curry County in east central New Mexico...
* Until 745 PM MDT.
* At 656 PM MDT, a tornado producing storm was located near Grady, or
29 miles north of Clovis, moving east at 5 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Quay and northeastern Curry Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3481 10325 3497 10336 3515 10304 3489 10304
TIME...MOT...LOC 0056Z 285DEG 6KT 3486 10327
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
333 follow-up statements
258
WFUS55 KABQ 250104 CCA
TORABQ
NMC009-037-250200-
/O.COR.KABQ.TO.W.0001.230525T0056Z-230525T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
704 PM MDT Wed May 24 2023
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
East central Quay County in east central New Mexico...
Northeastern Curry County in east central New Mexico...
* Until 745 PM MDT.
* At 703 PM MDT, a confirmed large and extremely dangerous tornado
was located over Broadview, or 28 miles north of Clovis, moving
southeast at 10 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Quay and northeastern Curry Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This Tornado Warning replaces the Severe Thunderstorm Warning issued
for the same area.
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3481 10325 3497 10336 3515 10304 3489 10304
TIME...MOT...LOC 0103Z 294DEG 7KT 3486 10327
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN
$$
33906
WWUS55 KABQ 250110
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
710 PM MDT Wed May 24 2023
NMC009-037-250145-
/O.CON.KABQ.TO.W.0001.000000T0000Z-230525T0145Z/
Quay-Curry-
710 PM MDT Wed May 24 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR EAST
CENTRAL QUAY AND NORTHEASTERN CURRY COUNTIES...
At 709 PM MDT, a confirmed large and extremely dangerous tornado was
located near Broadview, or 29 miles north of Clovis, moving southeast
at 10 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
This tornadic thunderstorm will remain over mainly rural areas of
east central Quay and northeastern Curry Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3481 10325 3497 10336 3499 10304 3489 10304
TIME...MOT...LOC 0109Z 294DEG 7KT 3485 10326
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN
$$
33174
WWUS55 KABQ 250125
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
725 PM MDT Wed May 24 2023
NMC009-037-250135-
/O.CAN.KABQ.TO.W.0001.000000T0000Z-230525T0145Z/
Quay-Curry-
725 PM MDT Wed May 24 2023
...THE TORNADO WARNING FOR EAST CENTRAL QUAY AND NORTHEASTERN CURRY
COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central New Mexico.
LAT...LON 3481 10325 3497 10336 3499 10304 3489 10304
TIME...MOT...LOC 0122Z 294DEG 7KT 3484 10322
$$
33What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 24, 6:05 PM MDT, 51 minutes earlier.
Area forecast discussion, May 24, 6:05 PM MDT, 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 605 PM MDT Wed May 24 2023 ...New AVIATION... .SYNOPSIS... Issued at 339 PM MDT Wed May 24 2023 Daily rounds of showers and thunderstorms, some of which may be severe, will continue with cooler than normal temperatures along and east of the central mountain chain through at least Saturday and possibly also Sunday. Meanwhile, gusty and dry weather with temperatures near and above normal are expected over western areas, except for a spotty mix of wet and dry thunderstorms over the upper Rio Grande Valley, northwest mountains, and northwest highlands. After a downtick in thunderstorm coverage and warmer temperatures early next week, gusty showers and thunderstorms may increase in coverage again across much of the forecast area on Tuesday. && .SHORT TERM... (This evening through Thursday night) Issued at 339 PM MDT Wed May 24 2023 A low amplitude ridge will pump up over the area tonight, then shift slowly eastward through early Friday morning as a deepening trough over the Great Basin and Desert SW gradually moves east as well. The result is deepening Gulf moisture across eastern NM with increasing shear and instability, mostly from daytime heating. The SPC has upgraded the slight risk for much of the eastern plains to an enhanced risk, with other portions of the plains and highlands remaining in a slight risk for severe storms. Both instability and shear have upticked compared to yesterday, with much of the eastern plains now forecast to reach 0-6km bulk shear of 40-50kts and sbCAPE values of 2500-3000J/kg. The most recent NAM continues to show organization into a MCS later this evening and continuing overnight across the TX Panhandle and far eastern NM. The latest HRRR and HREF are similar, but confine thunderstorm impacts beyond midnight to an area from Tucumcari to Portales. Outflow is forecast to surge west overnight and result in an east canyon/gap wind into the RGV from Santa Fe south through Albuquerque, with gusts to between 30-35mph likely. Given sufficient clearing tonight, areas of low stratus are likely along/east of the central mountain chain early Thursday morning and patchy fog is possible. The 12Z model solutions are showing a later start to convection on Thursday afternoon with a little less instability than today and both the latest NAM and GFS are showing much less qpf. However, sufficient shear and instability will be in place late Thursday for a threat for severe storms along/east of the central mountain chain. With convective initiation expected over the Sangre De Cristos, flash flooding of the Hermit's Peak/Calf Canyon will once again be a threat. The ridge will shift east late Thursday night, with southwest flow aloft increasing over the area in advance of a Pacific trough. && .LONG TERM... (Friday through Tuesday) Issued at 339 PM MDT Wed May 24 2023 The large scale weather pattern, with an upper level trough over the Great Basin and a ridge of high pressure over western Texas, will continue through Saturday. Thus, daily rounds of strong to severe weather will continue along and east of the central mountain chain, with dry weather further west, except for a mix of wet and dry thunderstorms over the upper Rio Grande Valley and northwest mountains and highlands each afternoon and early evening. Storms along the central mountain chain look to be capable of heavy enough rain to produce hazardous runoff on recent burn scars; however, the heaviest rain will fall over the far eastern plains where some locations may receive 0.50-1.00" of rain with locally higher amounts Friday through Saturday. Sunday and Monday, a weak upper level low pressure system is forecast to develop over central and southern CA. An upper level disturbance is also forecast to eject northeastward from the base of this upper low across eastern NM. As a result, present model runs show drier air overspreading eastern NM Sunday and Monday with the focus for dryline thunderstorms mainly over western TX. The timing and track of the disturbance crossing eastern NM will play an important role in determining where the dryline sets up, and we can't rule out that the dryline wont continue to be active over at least our southeast plains on Sunday and potentially both days. Low level return flow is forecast to make significant progress back into the forecast area Monday night and Tuesday, while the upper low on the west coast begins to shift inland. This should result in greater coverage of showers and thunderstorms, potentially even over central and western areas where the convection may produce more in the way of wind than rain. && .AVIATION... (00Z TAFS) Issued at 553 PM MDT Wed May 24 2023 Severe storms will continue through approximately 02Z across east central NM with damaging wind gusts and large hail likely. A tornado is also possible. Areas from KCAO southward toward KCVS will be impacted. Though the severe threat will diminish after 02Z, some SHRA and TSRA will continue well into the evening across eastern NM. Outflow from the storms will push westward and bring an east canyon wind into the ABQ metro area. Gusts near 30kt are possible at KABQ. Low clouds will develop behind the boundary across eastern NM with MVFR to IFR conditions likely. These low clouds will erode between 13Z and 17Z, then another round of showers and thunderstorms are expected across eastern NM Thursday afternoon. Some storms may be severe with large hail and damaging wind gusts once again. && .FIRE WEATHER... Issued at 339 PM MDT Wed May 24 2023 Increasing southwest flow aloft across western NM with the slow approach of a Pacific trough through Friday will bring uptrending winds and hot, dry and unstable conditions. Meanwhile, Gulf moisture will remain from the central mountain chain eastward, where rounds of wetting storms are likely with the potential for burn scar flooding. Winds will exceed critical thresholds across portions of western NM on Friday, bringing spotty critical fire weather conditions. Winds are forecast to trend down by Saturday, but elevated fire weather conditions are likely across western areas. Winds will limit critical fire weather conditions on Sunday, but much of the area will be hot, dry and unstable. Warming with a ridge is forecast for Monday, followed by a weak Pacific low and increasing chances for wetting storms going into the middle of next week. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 84 50 83 / 0 0 0 0 Dulce........................... 41 78 43 76 / 5 5 10 20 Cuba............................ 45 76 47 77 / 5 5 5 10 Gallup.......................... 42 81 42 79 / 0 0 0 0 El Morro........................ 44 79 44 76 / 0 0 0 0 Grants.......................... 44 82 43 80 / 0 0 0 0 Quemado......................... 45 80 44 78 / 0 0 0 0 Magdalena....................... 50 80 51 81 / 0 0 0 5 Datil........................... 47 79 46 77 / 0 0 0 0 Reserve......................... 39 82 42 81 / 0 0 0 0 Glenwood........................ 50 86 52 84 / 0 0 0 0 Chama........................... 40 71 41 69 / 10 20 10 30 Los Alamos...................... 50 76 53 74 / 10 10 10 30 Pecos........................... 48 75 50 74 / 20 30 30 50 Cerro/Questa.................... 42 71 46 71 / 20 20 20 40 Red River....................... 38 65 40 64 / 20 40 20 50 Angel Fire...................... 36 68 38 67 / 30 50 30 50 Taos............................ 41 76 44 75 / 10 20 10 30 Mora............................ 44 72 45 70 / 30 40 40 60 Espanola........................ 49 83 52 82 / 10 10 10 30 Santa Fe........................ 50 77 53 77 / 10 20 20 40 Santa Fe Airport................ 49 81 52 80 / 10 10 10 30 Albuquerque Foothills........... 59 83 59 82 / 0 5 5 20 Albuquerque Heights............. 58 84 57 84 / 0 0 5 10 Albuquerque Valley.............. 55 87 56 87 / 0 0 0 10 Albuquerque West Mesa........... 56 85 57 85 / 0 0 0 10 Belen........................... 52 88 54 88 / 0 0 0 5 Bernalillo...................... 54 86 56 86 / 5 5 5 10 Bosque Farms.................... 51 87 53 88 / 0 0 0 10 Corrales........................ 55 85 56 85 / 0 5 5 10 Los Lunas....................... 51 87 54 88 / 0 0 0 10 Placitas........................ 56 83 56 83 / 5 5 10 20 Rio Rancho...................... 56 84 56 84 / 0 5 5 10 Socorro......................... 55 89 56 90 / 0 0 0 5 Sandia Park/Cedar Crest......... 50 77 51 77 / 5 10 10 20 Tijeras......................... 52 80 52 80 / 5 5 10 20 Edgewood........................ 47 79 49 79 / 10 10 10 30 Moriarty/Estancia............... 44 80 47 80 / 5 10 10 30 Clines Corners.................. 47 76 49 75 / 10 20 20 40 Mountainair..................... 47 80 50 81 / 0 10 10 20 Gran Quivira.................... 48 81 50 81 / 0 10 10 30 Carrizozo....................... 57 85 56 84 / 0 10 10 20 Ruidoso......................... 47 76 49 77 / 5 20 20 30 Capulin......................... 46 71 50 72 / 40 30 30 50 Raton........................... 45 76 49 76 / 30 30 30 40 Springer........................ 49 76 51 77 / 40 30 30 40 Las Vegas....................... 47 74 49 73 / 20 30 30 60 Clayton......................... 52 74 55 74 / 60 30 40 50 Roy............................. 51 74 53 73 / 60 30 40 60 Conchas......................... 55 81 57 80 / 50 20 40 60 Santa Rosa...................... 55 80 57 78 / 30 20 30 60 Tucumcari....................... 53 80 57 79 / 70 20 40 60 Clovis.......................... 54 77 58 77 / 60 20 30 60 Portales........................ 55 79 58 78 / 60 20 30 60 Fort Sumner..................... 54 81 58 81 / 30 20 30 60 Roswell......................... 62 86 63 87 / 20 20 20 40 Picacho......................... 53 80 55 81 / 10 20 20 40 Elk............................. 48 79 52 81 / 5 20 20 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...24 LONG TERM....44 AVIATION...34
In the hours before
Local storm report, May 24, 6:17 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
617 PM MDT WED MAY 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 WNW SAN JON 35.12N 103.38W
05/24/2023 M2.00 INCH QUAY NM STORM CHASER
&&
SABLocal storm report, May 24, 6:27 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT WED MAY 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 6 N WHEATLAND 35.00N 103.34W
05/24/2023 E1.00 INCH QUAY NM STORM CHASER
&&
34Local storm report, May 24, 6:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
628 PM MDT WED MAY 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 3 SE SAN JON 35.08N 103.28W
05/24/2023 M2.00 INCH QUAY NM PUBLIC
0626 PM HAIL 6 E BARD 35.13N 103.14W
05/24/2023 E1.25 INCH QUAY NM PUBLIC
&&Local storm report, May 24, 6:34 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
634 PM MDT WED MAY 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 4 NW SEDAN 36.19N 103.18W
05/24/2023 E1.75 INCH UNION NM TRAINED SPOTTER
&&
SABLocal storm report, May 24, 6:36 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
636 PM MDT WED MAY 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 5 E TUCUMCARI 35.17N 103.65W
05/24/2023 QUAY NM STORM CHASER
MULTIPLE SEMI ROLLOVERS ALONG I-40. LOCATION
ESTIMATED.
&&
34Local storm report, May 24, 6:48 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT WED MAY 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 4 SSW AMISTAD 35.87N 103.18W
05/24/2023 E1.50 INCH UNION NM TRAINED SPOTTER
HAIL BETWEEN HALF INCH AND PING PONG BALLS
LASTED AROUND 45 MINUTES. SIGNIFICANT
ACCUMULATION.
&&
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:05 PM MDT | Areal Flood Advisory | ABQ | Quay | 18 min |
| May 24, 6:17 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 58 min |
| May 24, 6:23 PM MDT | Flash Flood Warning | ABQ | Quay | 3 hr |
| May 24, 6:30 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 2 hr |
| May 24, 6:36 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, San Miguel | 39 min |
| May 24, 6:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 45 min |
| May 24, 6:54 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 3 hr |
| May 24, 7:22 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 53 min |
| May 24, 7:29 PM MDT | Tornado Warning | ABQ | Curry | 46 min |
| May 24, 7:49 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 3 hr |
| May 24, 8:05 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 55 min |
| May 24, 8:18 PM MDT | Flash Flood Warning | ABQ | Curry, Quay, Roosevelt | 3 hr |
| May 24, 9:04 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| May 24, 9:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 61 min |
| May 24, 9:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 30 min |
| May 24, 9:49 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Roosevelt | 26 min |
| May 24, 9:56 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 3 hr |
| May 24, 10:13 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 62 min |
| May 24, 10:16 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 59 min |
| May 24, 10:21 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 3 hr |
| May 24, 11:06 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 3 hr |
| May 24, 11:09 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 3 hr |
| May 24, 11:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 61 min |
| May 25, 12:14 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 61 min |
| May 25, 12:17 AM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 118 min |
| May 25, 12:54 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 3 hr |
| May 25, 1:11 AM MDT | Special Weather Statement | ABQ | Roosevelt | 34 min |
| May 25, 12:45 PM MDT | Flash Flood Warning | ABQ | Mora, San Miguel, Taos | 4 hr |
| May 25, 1:52 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| May 25, 2:29 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| May 25, 2:58 PM MDT | Special Weather Statement | ABQ | Colfax | 32 min |
| May 25, 4:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| May 25, 4:55 PM MDT | Special Weather Statement | ABQ | Mora | 35 min |
| May 25, 5:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 40 min |
| May 25, 5:15 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| May 25, 5:25 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 27 min |
| May 25, 5:27 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 48 min |
| May 25, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 61 min |
Nearby
Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.